# SDR AALA202209283044

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737
- Aircraft serial: 31079
- Aircraft time: 38,533 hours, 15,847 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT AT CRUISE AT FL340 NOTE OIL QUANTITY ON ENGINE NUMBER 2 WAS 0 AND OIL PRESSURE WAS BOUNCING FROM WHITE TO AMBER.  THEN OIL PRESSURE DROPPED INTO RED.  FOLLOW LOW OIL PRESSURE QUICK REFERENCE HANDBOOK AND SHUT DOWN NUMBER 2 ENGINE. AIRCRAFT AIR INTERRUPT INTO NASSAU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN)
